Birth Control And Night Sweats
Women use different products for birth control, and one of the most common things that they do is to take birth control pills. Contraceptive pills have several side effects and one of them is causing night sweats. Not all women suffer from night sweats when they use birth control pills, but it could be one of the contributing factors. However, doctors do agree that there could be several different causes for night sweats.
Sweating a little during the hotter months of the year is normal, but sweating till you get drenched is not. One has to understand how night sweats are caused and also how to identify them. Night sweats means you will be sweating profusely during the nights only. Your feet get hot and suddenly several times you find yourself waking up during midnight fully drenched in sweat. It does not matter at what time of the year you feel this way and the outside weather has nothing in relation to night sweats. Some people sweat too much, but for some it could be severe. Doctors believe that if you reduce salty and spicy foods at dinner time, then it can reduce the severity of the night sweat. Also, drinking less water during the nights helps the condition. Doctors always prescribe several alterations to your diet when you are experiencing night sweats.
Typically, many women experience night sweats when they are close to their menopause age. Women, who are on birth control pills, can also experience night sweats even when they are not close to their menopause. These contraceptive pills contain something called progestin, which is a synthetic hormone identical to the natural progesterone hormone produced in the body. Progestin raises the body’s basal temperature.
However, the role of birth control pills is bit contradictory. In some women, the usage of birth control pills actually has helped with the problem of night sweats. However, a lot of it depends on a person’s body and the hormone balance. If women already have hormonal imbalances, then the night sweats could reduce or increase accordingly.
If you feel that your birth control pills are causing night sweats, then stop having them and choose an alternative method of birth control. Also, ask your doctor for advice and see if she could change the birth control pill for you. However, whenever you experience abnormal levels of night sweats like getting drenched completely, then you should always see a doctor immediately.
More Articles :